# SDR JJBA20220914009

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 36,066 hours, 24,465 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: 3801D2C
- Part serial: 1184
- Condition: Unknown
- Part time: 31,833 hours, 26,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FUMES IN THE CABIN AND COCKPIT. SMOKE IN THE CABIN. REMOVED AND REPLACED #1 WS TEMP CONTROLLER. NO FURTHER FAULTS FOUND. FOUND DAMAGE ON #1 WS TEMP CONTROLLER. REPLACED THERMAL END ON #1 WS TEMP CONTOLLER. INSPECTED #3 PITOT AND RELAYS. NO DAMAGE FOUND. COMPLIED WITH WINDSHIELD HEATING SYSTEM. OPS CHECK SAT.
